# SDR VTZA96136

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminating
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6215 - CHS-IAD - ABORTED TAKEOFF DUE TO THE MAIN BAGGAGE DOOR WARNING LIGHT ILLUMINATING DURING THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 17606 IAW MEL 52-3 ON THE DOOR WARNING SYSTEM.  (M)
